# SDR IPXA2M75045

- Difficulty date: August 5, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 72,694 hours, 14,408 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA70301
- Condition: Damaged
- Location: Bs 1020
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C,  FUSELAGE SKIN MISREPAIRED AT STA 1020 L37R.  REPAIRED FUSELAGE SKIN BS 1002-1020, L36R-L40R IAW EA 011-5310- 01-A4168 REV IR & EO 5330-48316-A, FAA 8100-9.
